Open Access
Translator Disclaimer
April, 1978 Characterization of Subclasses of Class $L$ Probability Distributions
A. Kumar, B. M. Schreiber
Ann. Probab. 6(2): 279-293 (April, 1978). DOI: 10.1214/aop/1176995573

Abstract

The subclasses of class $L$ probability distributions recently studied by K. Urbanik are characterized by requiring that certain functions be convex and have derivatives of some fixed order. The extreme points of certain compact convex sets of probability measures are determined, and this information is then used to obtain a representation of the characteristic functions of the probability distributions in those classes, in the same manner as Urbanik has proceeded for the class $L$.

Citation

Download Citation

A. Kumar. B. M. Schreiber. "Characterization of Subclasses of Class $L$ Probability Distributions." Ann. Probab. 6 (2) 279 - 293, April, 1978. https://doi.org/10.1214/aop/1176995573

Information

Published: April, 1978
First available in Project Euclid: 19 April 2007

zbMATH: 0409.60017
MathSciNet: MR471022
Digital Object Identifier: 10.1214/aop/1176995573

Subjects:
Primary: 60B15
Secondary: 28A50 , 60E05 , 60F05 , 60G50

Keywords: Characteristic function , completely monotonic function , convex function , extreme points , infinitely divisible distribution , Levy-Khincthine representation

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.6 • No. 2 • April, 1978
Back to Top